Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Korenblum's maximum principle

Author: Chunjie Wang
Journal: Proc. Amer. Math. Soc. 134 (2006), 2061-2066
MSC (2000): Primary 30C80, 30H05
Published electronically: January 5, 2006
MathSciNet review: 2215775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A^2(\mathbb{D})$ be the Bergman space over the open unit disk $ \mathbb{D}$ in the complex plane. Korenblum's maximum principle states that there is an absolute constant $ c\in(0,1)$, such that whenever $ \vert f(z)\vert\leq \vert g(z)\vert$ ( $ f,g\in A^2(\mathbb{D})$) in the annulus $ c<\vert z\vert<1$, then $ \Vert f\Vert _{A^2}\leq \Vert g\Vert _{A^2}$. In this paper we prove that Korenblum's maximum principle holds with $ c=0.25018$.

References [Enhancements On Off] (What's this?)

  • 1. W. K. Hayman, On a conjecture of Korenblum, Analysis (Munich) 19(1999), 195-205. MR 1705360 (2000e:30041)
  • 2. A. Hinkkanen, On a maximum principle in Bergman space, J. Anal. Math. 79(1999), 335-344. MR 1749317 (2000m:30033)
  • 3. M. Jarnicki and P. Pflug, Invariant distances and metrics in complex analysis, de Gruyter Expositions in Mathematics, 9. Walter de Gruyter and Co., Berlin, 1993. MR 1242120 (94k:32039)
  • 4. B. Korenblum, A maximum principle for the Bergman space, Publ. Mat. 35(1991), 479-486. MR 1201570 (93j:30018)
  • 5. A. Schuster, The maximum principle for the Bergman space and the Möbius pseudodistance for the annulus, preprint.
  • 6. C. Wang, Refining the constant in a maximum principle for the Bergman space, Proc. Amer. Math. Soc. 132(2004), 853-855. MR 2019965 (2004i:30017)
  • 7. C. Wang, On Korenblum's constant, J. Math. Anal. Appl. 296(2004), 262-264. MR 2070507 (2005b:30038)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C80, 30H05

Retrieve articles in all journals with MSC (2000): 30C80, 30H05

Additional Information

Chunjie Wang
Affiliation: Department of Mathematics, Hebei University of Technology, Tianjin 300130, People’s Republic of China

Keywords: Bergman space, Korenblum's maximum principle, Fock space
Received by editor(s): December 10, 2004
Received by editor(s) in revised form: February 14, 2005
Published electronically: January 5, 2006
Additional Notes: This work was supported by NNSF of China No. 10401002 and the Doctoral Foundation of Hebei University of Technology.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society